# SDR 7032005N213CA

- Difficulty date: July 3, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N213CA
- Make and model: Lear 25D
- Aircraft serial: 241
- Engine: Ge CJ6106
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: CEETS4906
- Condition: Kinked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

ENROUTE, UPON THE AIRCRAFT REACHING ITS ASSIGNED LEVEL OF FL 430 POWER WAS REDUCED FOR CRUISE AND THE NR 2 ENGINE QUIT.  AIRCRAFT DESCENDED TO FL 250 AND THE ENGINE WAS RESTARTED.  THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  (K)
